[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.161.175.236. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
Aug 2012

Eczematous Drug Eruption After Ustekinumab Treatment

Author Affiliations

Author Affiliations: Department of Pathology, Gui de Chauliac Hospital, Montpellier, France (Dr Pernet); Department of Dermatology, University of Montpellier, St Eloi Hospital, Montpellier (Drs Pernet, Guillot, and Bessis); INSERM U1058, Montpellier (Drs Guillot and Bessis).

Arch Dermatol. 2012;148(8):959-960. doi:10.1001/archdermatol.2012.586

Ustekinumab is a human monoclonal antibody that blocks interleukin (IL)-12 and IL-23, 2 cytokines that play an important role in the pathogenesis of psoriasis.1,2 It was approved in 2009 for the treatment of adult moderate to severe chronic plaque psoriasis. We report herein the first case to our knowledge of a patient with an eczematous eruption that appeared after the administration of ustekinumab.

First Page Preview View Large
First page PDF preview
First page PDF preview
×